English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Lagrange's four squares theorem with one prime and three almost-prime variables

Heath-Brown, R., & Tolev, D. I. (2003). Lagrange's four squares theorem with one prime and three almost-prime variables. Journal für die Reine und Angewandte Mathematik, 558, 159-224.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Heath-Brown, Roger1, Author           
Tolev, Doychin I., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 190501
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal für die Reine und Angewandte Mathematik
  Alternative Title : J. reine angew. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 558 Sequence Number: - Start / End Page: 159 - 224 Identifier: -